# SDR DALA2024051905329

- Difficulty date: May 18, 2024
- Submitted: May 19, 2024
- Operation: Air carrier
- Aircraft: N853DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31964
- Aircraft time: 26,564 hours, 9,930 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3853, AFT L/H OVER WING INTERIOR EXIT LIGHT INOP. CORRECTIVE ACTION: REPLACED BATTERY PACK AT LOCATION M1670. (LP 5297847)
